Об одном классе сингулярных интегральных уравнений

М.М. Лаврентьев

Sibirskij matematiceskij zurnal (1980)

  • Volume: 21, Issue: 3, page 225-228
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Лаврентьев, М.М.. "Об одном классе сингулярных интегральных уравнений." Sibirskij matematiceskij zurnal 21.3 (1980): 225-228. <http://eudml.org/doc/198120>.

author = {Лаврентьев, М.М.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {perturbations; Cauchy type kernel; bicylindrical case},
language = {rus},
number = {3},
pages = {225-228},
publisher = {Izd. AN SSSR},
title = {Об одном классе сингулярных интегральных уравнений},
url = {http://eudml.org/doc/198120},
volume = {21},
year = {1980},

AU - Лаврентьев, М.М.
TI - Об одном классе сингулярных интегральных уравнений
JO - Sibirskij matematiceskij zurnal
PY - 1980
VL - 21
IS - 3
SP - 225
EP - 228
LA - rus
KW - perturbations; Cauchy type kernel; bicylindrical case
UR - http://eudml.org/doc/198120
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.